# SDR P2EA98203

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PAX CABIN FLOORBEAM CORRODED AT BS 344, BETWEEN BL 0 TO LBL 55.  REPLACED FLOORBEAM UPPER FLANGE AT BS 344 BETWEEN LBL 67 INCH TO RBL 41 INCH PER SRM 53-10-9 FIG 5, AND SRM 51-10-1 PAGE 5.  (M)
